# SDR SWAA2024011741498

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 60,627 hours, 40,116 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Zn 200 Fus Top
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT RIGHT WING TO BODY OVERHEAT ILLUMINATED RAN QRH PROCEDURE. LIGHT EXTINGUISHED<[01] R/R M1763 & M1764 FWD AND AFT WING TO BODY STRUT ELEMENTS PER AMM 26-18-02. OPS CHECK OK.
